# SDR ASAA2023032842663

- Difficulty date: March 28, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,298 hours, 8,508 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FMC & NAV ASA TASK CARD 78222000 HAD FAIL MSG 22-11527 ELV CMD WRAP TEST FFC-B. GROUNDED - YES. REF B737-900 FIM 22-14 TASK 801 NO FAULTS DETECTED AT THIS TIME. REF B737-900 AMM 22-00-01 PERFORMED LLM AUTOLAND TEST, ALL TEST PASSED.
